# SDR ASOA02328

- Difficulty date: June 12, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011206
- Condition: Inoperative
- Location: Exterior
- Part time: 13,727 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HANGER INSPECTION, THE FORWARD MOST EXTERNAL EMERGENCY LIGHT ON THE LEFT HAND SIDE OF THE FUSELAGE WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE INOPERATIVE EXTERNAL EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
